Alert archive / Kentucky / Flash Flood Warnings in 2025

Flash Flood Warning 86, NWS Louisville, KY

September 22, 2025Clark County, Indiana; Oldham County, Trimble County, Kentucky

NWS Louisville, KY issued this flash flood warning at Sep 22, 2025, 9:57 PM EDT for Clark County, Indiana; Oldham County, Trimble County, Kentucky. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 22, 2025, 9:57 PM EDT (01:57 UTC)
Expired
Sep 23, 2025, 1:00 AM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Clark County, IN, Oldham County, KY, Trimble County, KY

The radar

The Louisville radar (KLVX), 79 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 22, 10:05 PM EDTFLASH FLOOD2 Wsw Bedford, KYDelayed report. Multiple gravel roads were washed out by flood waters across southern Trimble County.
Sep 22, 10:08 PM EDTFLOOD1 Nw Solon, INWater over the road near the intersection of Lakeside Drive and SR 62. Road remains passable.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2025-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2025-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
769 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
316 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

562 
WGUS53 KLMK 230157
FFWLMK
INC019-KYC185-223-230500-
/O.NEW.KLMK.FF.W.0086.250923T0157Z-250923T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
957 PM EDT Mon Sep 22 2025

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Northeastern Clark County in south central Indiana...
  Northern Oldham County in central Kentucky...
  Southwestern Trimble County in central Kentucky...

* Until 100 AM EDT.

* At 957 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2.5 and 4 inches of 
  rain have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Bedford, Owen, Bethlehem, Oldham, Wises Landing, Otto, Westport, 
  Hibernia, New Washington and Vesta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3858 8544 3859 8543 3865 8530 3861 8526
      3847 8535 3845 8556 3855 8562

FLASH FLOOD...RADAR INDICATED

$$

BJS
1 follow-up statement
444 
WGUS73 KLMK 230455
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
1255 AM EDT Tue Sep 23 2025

INC019-KYC185-223-230505-
/O.EXP.KLMK.FF.W.0086.000000T0000Z-250923T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark IN-Oldham KY-Trimble KY-
1255 AM EDT Tue Sep 23 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 1 AM EDT EARLY THIS MORNING 
FOR NORTHEASTERN CLARK, NORTHERN OLDHAM AND SOUTHWESTERN TRIMBLE 
COUNTIES...

Flood waters have receded. The heavy rain has ended, however a few 
light to moderate showers are still expected overnight. Flooding is 
no longer expected to pose a threat. Please continue to heed 
remaining road closures.

&&

LAT...LON 3858 8544 3859 8543 3865 8530 3861 8526
      3847 8535 3845 8556 3855 8562

$$

BJS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Sep 22, 9:23 PM EDT, 34 minutes earlier. Its key messages:

  • * Strong to severe storms are possible this afternoon and evening. Main impacts are gusty winds, hail, and heavy rainfall. * Active and unsettled weather pattern sets up over the area for next week with daily chances for showers and storms. * Multi day rainfall amounts from today to Friday afternoon will range between 3 to 4 inches.
Area forecast discussion, Sep 22, 9:23 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
923 PM EDT Mon Sep 22 2025

.KEY MESSAGES...

*  Strong to severe storms are possible this afternoon and evening.
   Main impacts are gusty winds, hail, and heavy rainfall.

*  Active and unsettled weather pattern sets up over the area for
   next week with daily chances for showers and storms.

*  Multi day rainfall amounts from today to Friday afternoon will
   range between 3 to 4 inches.

&&

.UPDATE...
Issued at 923 PM EDT Mon Sep 22 2025

Scattered showers and storms are ongoing late this evening in
central KY and southern IN. This activity is associated with an
upper level shortwave trough traversing the region and a 25-30 kt SW
LLJ. This wave will slide east over KY overnight, with the
shower/storm activity gradually shifting east with time. A plume of
1.6-1.8 inch PW will also slide east with the upper level wave, with
PW values decreasing during the first half of Tue.

With the shortwave trough and moisture plume shifting east of the
area, this should allow shower coverage to diminish during the early
to mid-morning hours. This general lull in precip should continue
into the afternoon hours on Tuesday. Have therefore lowered PoPs on
Tuesday, with the best chance for brief shower/storm activity across
the southeastern half of the forecast area.

&&

.SHORT TERM /THROUGH TUESDAY NIGHT/...
Issued at 352 PM EDT Mon Sep 22 2025

An upper level shortwave trough axis was moving through southern
Indiana this afternoon.  This feature will continue to move off to
the northeast into Ohio during the late afternoon and evening. Ahead
and just southeast of this feature, a band of synoptic scale lift
will push through northern/eastern KY into southern Ohio.  This lift
combined with some afternoon heating across central and eastern KY
will set the stage for showers and thunderstorms across much of the
region.

Currently, a couple of bands of storms have been gradually setting
up. The first band was located just west of the I-65 corridor, with
a second band located just east of I-65.  Both of these bands will
translate eastward this afternoon and evening.  The atmosphere is a
bit more unstable in areas east of I-65 where diffuse insolation has
occurred.  Further west, in the I-65 corridor and points west,
insolation has been reduced due to ongoing cloud cover and
precipitation.  Convection crossing the I-65 corridor should
continue to develop and maintain itself through the afternoon hours.
Corridor of higher mid-level winds will remain along and north of
the Ohio River and continue to translate northeastward into Ohio.
While low-level lapse rates are generally good for convection, mid-
level lapse rates remain rather anemic.  Where storms can intersect
bullseyes of instability, some stronger storms could develop.  In
general, any storm will be capable of producing heavy rainfall,
gusty winds, and lightning.  Some marginally severe gusts will be
possible in stronger cores or if we see storms grow upscale into
smaller linear features and begin to blow out.  For the most part,
wind gusts of 25-45 mph will be possible in storms, through a few
gusts of 55-60 mph can't be ruled out in spots.  Rainfall amounts of
quarter to a half inch will be possible, though some localized areas
of 1 inch will be possible in some spots.

For tonight, convection from the afternoon/evening period is
expected to move off to the east.  We'll likely see a lull in
precipitation from the mid-late evening hours.  Overnight, the
aforementioned trough axis will continue to move off to the
northeast.  However, the nocturnal low-level jet is expected to
redevelop over the lower Ohio Valley overnight.  The CAMs continue
to vary on where additional convection would fire.  Some of them
keep the convection more confined to the KY/TN border, while others
suggest much of central/eastern KY could see additional
showers/storms overnight.  At this time, prefer to stick closer to
the multi-model consensus here and keep high chance PoPs going late
tonight across much of the region.  Model soundings suggest low-
level stability will increase through the night, so much of the
activity will remain elevated.  With weaker values of shear being
forecast and generally marginal lapse rates, the threat of severe
weather overnight remains quite low.  Low temperatures tonight will
be in the low-mid 60s.

For Tuesday, upper trough axis is forecast to continue to move off
to the east.  In the wake of that feature, upper level flow looks to
become more zonal with time.  A weak perturbation is forecast to
push toward the region by the late afternoon/evening.  We expect a
resurgence of convective development during the afternoon.  Initial
thinking is that convection may fire along a line from Bowling Green
to Lexington and points southeast.  20-25kts of deep layer shear
will be across the region, so I think some clusters of strong to
marginally severe storms will be possible with a threat of damaging
winds, mainly south of the WK/BG Parkways.  Highs Tuesday will be
in the low-mid 80s.

Tuesday night looks to remain unsettled the upper level perturbation
to the west deepens and we get surface cyclogenesis over southern
MO.  Stalled out frontal boundary to our south looks to lift
northward as a warm front and may become a focus for and east-west
band of convection to train across the region.

With respect to QPF, a solid 1-3 inches of rainfall looks likely
through Tuesday night.  HREF LPMMs continue to peg far southern KY
with locally higher amounts, which may be a strong signal for
potentially  higher amounts.  While a general 1-3 inches is
expected, some locally higher amounts of 4-5 inches in spots can't
be ruled out across southern KY.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Issued at 352 PM EDT Mon Sep 22 2025

Wednesday through Friday Night...

Complex upper level flow pattern is anticipated at the beginning of
the period.  Closed low over the high Plains will shift eastward and
interact with troughing already over the eastern US, resulting in a
rather deep trough axis developing.  Surface cyclogenesis over
southern MO is expected with the surface low moving northeast
through the Ohio Valley.  Ahead of this low and front showers and
storms are expected to be in progress across the region Wednesday
morning.  Additional rounds of showers and storms look likely into
the afternoon hours.  The risk of a few strong/severe storms is
there, though while we have stronger shear across our region, weaker
destabilization may be the fly in the ointment here to keep
convection from getting out of hand.  Nonetheless, if sufficient
clearing were to take place, multi-cellular clusters posing a
threat of wind damage looks possible.

By Thursday, upper trough axis will start to swing through the
region and this looks to bring the threat of widespread
showers/storms to an end across the region. This upper level trough
may end up closing off and developing a closed upper low over the
southeast US.  Faster flow aloft along the US/Canadian border may
become stronger and keep this low spinning over the SE US through
the weekend and into next week.  The overall forecast here continues
to trend drier for Friday-Sunday, though a deep easterly feed of
moisture off the Atlantic may spread clouds/showers back into the
region by Monday.

Highs during the period will be near seasonal normals with highs in
the upper 70s with lows in the upper 50s to around 60. Temperatures
may moderate a bit by Sat-Mon with highs returning to the lower 80s
and overnight lows in the upper 50s to the lower 60s.

In terms of QPF, another 1-2" of rainfall will be possible on
Wednesday which may result in some hydro issues for some that see
multiple rounds of heavy rainfall during the period.

&&

.AVIATION /00Z TAFS THROUGH 06Z WEDNESDAY/...
Issued at 808 PM EDT Mon Sep 22 2025

SCT shra/tsra will continue over central KY and far southern IN
overnight before exiting the area early Tuesday morning. Areas of
fog and low stratus are also likely to develop overnight and early
Tuesday morning, with IFR/LIFR conditions likely across southern IN
and north-central KY during the early to mid-morning hours.

Ceilings/vsbys should gradually improve to VFR by early Tuesday
afternoon. A general lull in rain/storms is looking likely from mid-
morning through the afternoon hours. However, rain/thunderstorm
chances ramp back up later Tue evening into Tue night.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...None.
IN...None.

&&

UPDATE...EBW
SHORT TERM...MJ
LONG TERM...MJ
AVIATION...EBW
Hazardous weather outlook, Sep 22, 4:01 PM EDT, 5 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
401 PM EDT Mon Sep 22 2025

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-232015-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
401 PM EDT Mon Sep 22 2025 /301 PM CDT Mon Sep 22 2025/

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...This Afternoon and Tonight.

Periods of showers and thunderstorms will move through the outlook
area this afternoon and tonight. Some storms could be strong to
severe with damaging winds. All storms will be capable of heavy
rainfall and lightning as well.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Scattered thunderstorms are likely Tuesday afternoon and evening. A
few storms could be strong with gusty winds, hail, brief heavy
rainfall, and lightning.

Chances for storms will persist through the end of the week. Though
the threat for strong to severe storms is low beyond Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

GENERAL STORM MOTION OF THE DAY:

Storms will move from the southwest to the northeast at 25 to 30 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

MJ

In the hours before

Special weather statement, Sep 22, 4:33 PM EDT, 5 hours 24 minutes before
Special Weather Statement
National Weather Service Louisville KY
433 PM EDT Mon Sep 22 2025

KYZ043-222100-
Nicholas KY-
433 PM EDT Mon Sep 22 2025

...A STRONG THUNDERSTORM WILL IMPACT NICHOLAS COUNTY THROUGH 500 PM
EDT...

At 433 PM EDT, Doppler radar was tracking a strong thunderstorm over
Carlisle, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Carlisle, Blue Licks Springs, Weston, Ellisville, Pleasant Valley,
Headquarters, Hooktown, Sprout, Barterville, and Myers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Louisville.

&&

LAT...LON 3832 8385 3822 8403 3826 8406 3836 8417
      3846 8406 3843 8400 3842 8400 3844 8399
      3844 8397 3842 8395 3836 8392 3836 8389
      3835 8390 3836 8387 3835 8386 3833 8386
      3834 8384
TIME...MOT...LOC 2033Z 228DEG 24KT 3833 8406

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Webb
Local storm report, Sep 22, 4:34 PM EDT, 5 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
434 PM EDT Mon Sep 22 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     Tstm Wnd Dmg     4 ENE Mannsville        37.39N 85.14W
09/22/2025                   Taylor             KY   Emergency Mngr

            Large limb fell on a school bus on Raikes
            Hill Road in eastern Taylor County. No
            injuries were reported.

&&

MK
Local storm report, Sep 22, 4:37 PM EDT, 5 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
437 PM EDT Mon Sep 22 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     Tstm Wnd Dmg     2 N Hobson              37.45N 85.37W
09/22/2025                   Taylor             KY   Emergency Mngr

            Two trees reported down on Feather Creek
            Road in Taylor County.

&&

MK
Special weather statement, Sep 22, 4:37 PM EDT, 5 hours 20 minutes before
Special Weather Statement
National Weather Service Louisville KY
437 PM EDT Mon Sep 22 2025

KYZ066-067-222130-
Lincoln KY-Casey KY-
437 PM EDT Mon Sep 22 2025

...A STRONG THUNDERSTORM WILL IMPACT LINCOLN AND SOUTHEASTERN CASEY
COUNTIES THROUGH 530 PM EDT...

At 437 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Cains Store, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Liberty, Stanford, Crab Orchard, Boneyville, Lawhorn Hill, Windsor,
Teddy, Gilbert, Ottenheim, and Gilpin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3733 8450 3735 8456 3711 8492 3711 8497
      3720 8505 3722 8506 3760 8462 3758 8460
      3749 8447 3749 8445
TIME...MOT...LOC 2037Z 230DEG 27KT 3719 8497

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Webb
Local storm report, Sep 22, 4:41 PM EDT, 5 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
441 PM EDT Mon Sep 22 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     Tstm Wnd Dmg     3 N Hobson              37.47N 85.37W
09/22/2025                   Taylor             KY   Emergency Mngr

            One tree reported across Jarboe Road in
            Taylor County.

&&

MK
Special weather statement, Sep 22, 4:49 PM EDT, 5 hours 8 minutes before
Special Weather Statement
National Weather Service Louisville KY
449 PM EDT Mon Sep 22 2025

KYZ041-042-048-049-056-057-222130-
Bourbon KY-Fayette KY-Jessamine KY-Clark KY-Madison KY-Garrard KY-
449 PM EDT Mon Sep 22 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN GARRARD...CLARK...
EAST CENTRAL JESSAMINE...SOUTHEASTERN BOURBON...MADISON AND
SOUTHEASTERN FAYETTE COUNTIES THROUGH 530 PM EDT...

At 449 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Veterans Park to 6 miles northwest of
Richmond to near Lancaster. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lexington, Richmond, Winchester, Lancaster, Cadentown, Bryan Station,
Chevy Chase, Harris Ferry, Mccreary, and Berea.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Louisville.

&&

LAT...LON 3787 8403 3783 8400 3785 8408 3782 8412
      3780 8408 3765 8413 3757 8409 3752 8426
      3754 8435 3747 8437 3749 8447 3759 8461
      3774 8448 3785 8448 3785 8444 3804 8450
      3823 8405 3822 8398 3812 8408 3793 8397
TIME...MOT...LOC 2049Z 245DEG 37KT 3793 8442 3778 8440 3759 8452

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Webb

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 9:41 PM EDTAreal Flood AdvisoryLMKClark, Jefferson4 hr
Sep 23, 5:51 PM EDTSpecial Weather StatementLMKEdmonson24 min
Sep 23, 6:41 PM EDTSpecial Weather StatementLMKGrayson34 min
Sep 23, 7:14 PM EDTSpecial Weather StatementLMKHardin31 min
Sep 23, 7:47 PM EDTSpecial Weather StatementLMKGrayson28 min

Nearby

Flash Flood Warnings in Kentucky, 2025Flash Flood Warnings in Indiana, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.